# SDR DALA1110945530

- Difficulty date: February 15, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,043 hours, 29,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1394-1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERIOR FUSELAGE IS DENTED FROM STA 1394 TO STA 1400 BETWEEN STR 29L TO 27R.  ACCOMPLISHED ER/A 489003-14 REV ORIGINAL THIS REPAIR IS MAJOR AND PERMANENT. REPAIR APPROVAL IS LIMITED TO 12 MONTHS SERVICE ONLY.  ADDITIONAL EA IS REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR LONGER THAN 12 MONTHS FROM REPAIR APPROVAL.   REQUIRED INSP ITEM COMPLETED.
